Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


hiv-diarhea
Mar 7, 2006

i have been hiv for over 10 yrs now , i have a fatty liver n have gone thu almost every test u can think of , i have the worst diarhea in the world , i go about 10 times aday , i eat all day for the most part ,but with in 5 mins im in the bathroom again, my stomache is 3 times the size it should be . what can i do about all this ,all i do for the most part is cry cause it hurts so bad to go anymore, i bleed everytime now from wipin my ass so much . please help me ot find out what i can do to stop all this. we have tried everything i take 8 imodium's aday n still nothing fiber as well please help me

dave

Response from Dr. Henry

I assume you have had a thorough GI work-up including looking for pancreatic insufficiency, lactose intolerance, gluten sensitivity, infections, inflammatory bowel disease? Sandostatin injections helps some patients with intractable diarrhea as can some forms of opium or other strong narcotics. KH



Previous
Party Drugs and HIV Medication
Next
Protease Cocktail: A Road to Lipodystrophy?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement